Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Continuous fishy vaginal odor throughout the cycle, no itching, prominent during sex. No improvement with douching, medicines. Remedy?

I have been experiencing like clockwork vaginal odor. It always happens 5 days before my menstrual cycle and continues throughout my cycle. I have no other symptoms (itching or discharge ). The smell is only really defined while having sex, and is a fishy odor. Doucheing and yeast infection meds dont do any good, and I am a very well groomed women. I dont understand. Help!
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello ma'am and welcome.

A fisht odour from the vagina especially during intercourse could be related to bacterial vaginosis (BV). The yeast medication will certainly not help in this case.

My suggestions are:
-Abstain from all forms of sexual contact till your doctor deems it safe
-Schedule an appointment with your doctor
-Request for a vaginal swab culture and urine examination

Hope this helps.

Best wishes.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor